# SDR MAC070601

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 19,511 hours, 25,158 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: O-Ring
- Part number: KB16507
- Condition: Cut
- Location: Gearbox
- Component: Gear Box, Rotol
- Component part number: PTG920A
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

THE LEFT ENGINE GEARBOX LOW OIL PRESSURE WARNING LIGHT ILLUMINATED DURING DESCENT INTO MBJ.
